zbMATH — the first resource for mathematics

On the symmetric determinantal representations of the Fermat curves of prime degree. (English) Zbl 1415.11062

11D41 Higher degree equations; Fermat’s equation
14H45 Special algebraic curves and curves of low genus
PDF BibTeX Cite
Full Text: DOI arXiv
[1] 1. A. Beauville, Variétés de Prym et jacobiennes intermédiaires, Ann. Sci. École Norm. Sup. (4)10(3) (1977) 309-391. · Zbl 0368.14018
[2] 2. A. Beauville, Determinantal hypersurfaces, Michigan Math. J.48 (2000) 39-64. genRefLink(16, ’S1793042116500597BIB002’, ’10.1307%252Fmmj%252F1030132707’); genRefLink(128, ’S1793042116500597BIB002’, ’000172971000002’);
[3] 3. M. Bhargava, B. H. Gross and X. Wang, Arithmetic invariant theory II, in Progress in Mathematics, Representations of Lie Groups, in Honor of David A. Vogan, Jr. on his 60th birthday (Springer, 2015), 28 pp. · Zbl 1377.11046
[4] 4. S. Bosch, W. Lütkebohmert and M. Raynaud, Néron Models, Ergebnisse der Mathematik und ihrer Grenzgebiete (3), Vol. 21 (Springer-Verlag, Berlin, 1990). genRefLink(16, ’S1793042116500597BIB004’, ’10.1007%252F978-3-642-51438-8’); · Zbl 0705.14001
[5] 5. R. J. Cook and A. D. Thomas, Line bundles and homogeneous matrices, Q. J. Math. Oxford Ser. (2)30(120) (1979) 423-429. genRefLink(16, ’S1793042116500597BIB005’, ’10.1093%252Fqmath%252F30.4.423’); genRefLink(128, ’S1793042116500597BIB005’, ’A1979JH57900003’);
[6] 6. A. C. Dixon, Note on the reduction of a ternary quantic to a symmetric determinant, Proc. Cambridge Philos. Soc.11 (1902) 350-351. · JFM 33.0140.04
[7] 7. I. V. Dolgachev, Classical Algebraic Geometry – A Modern View (Cambridge University Press, Cambridge, 2012). genRefLink(16, ’S1793042116500597BIB007’, ’10.1017%252FCBO9781139084437’); · Zbl 1252.14001
[8] 8. W. L. Edge, Determinantal representations of x4+y4+z4, Math. Proc. Cambridge Philos. Soc.34 (1938) 6-21. genRefLink(16, ’S1793042116500597BIB008’, ’10.1017%252FS0305004100019848’);
[9] 9. W. L. Edge, The Klein group in three dimensions, Acta Math.79 (1947) 153-223. genRefLink(16, ’S1793042116500597BIB009’, ’10.1007%252FBF02404696’); genRefLink(128, ’S1793042116500597BIB009’, ’A1947YG74300002’);
[10] 10. N. Elkies, The Klein quartic in number theory, in The Eightfold Way, Mathematical Sciences Research Institute Publications, Vol. 35 (Cambridge University Press, Cambridge, 1999), pp. 51-101. · Zbl 0991.11032
[11] 11. D. K. Faddeev, Group of divisor classes on the curve defined by the equation x4+y4=1, Dokl. Akad. Nauk SSSR 134 (1960) 776-777 (in Russian); Soviet Math. Dokl. 1 (1960) 1149-1151.
[12] 12. B. H. Gross and D. E. Rohrlich, Some results on the Mordell-Weil group of the Jacobian of the Fermat curve, Invent. Math.44(3) (1978) 201-224. genRefLink(16, ’S1793042116500597BIB012’, ’10.1007%252FBF01403161’); genRefLink(128, ’S1793042116500597BIB012’, ’A1978EL94300001’); · Zbl 0369.14011
[13] 13. R. Hartshorne, Algebraic Geometry, Graduate Texts in Mathematics, Vol. 52 (Springer-Verlag, New York-Heidelberg, 1977). genRefLink(16, ’S1793042116500597BIB013’, ’10.1007%252F978-1-4757-3849-0’);
[14] 14. W. Ho, Orbit parametrizations of curves, Ph.D. Thesis, Princeton University (2009).
[15] 15. Y. Ishitsuka, Orbit parametrizations of theta characteristics on hypersurfaces over arbitrary fields, preprint (2014); arXiv:1412.6978.
[16] 16. Y. Ishitsuka and T. Ito, The local-global principle for symmetric determinantal representations of smooth plane curves, preprint (2014); arXiv:1412.8336. · Zbl 1368.14046
[17] 17. Y. Ishitsuka and T. Ito, The local-global principle for symmetric determinantal representations of smooth plane curves in characteristic two, preprint (2014); arXiv:1412.8343. · Zbl 1368.14046
[18] 18. S. L. Kleiman, The Picard scheme, in Fundamental Algebraic Geometry, Mathematical Surveys and Monographs, Vol. 123 (American Mathematical Society, Providence, RI, 2005), pp. 235-321.
[19] 19. Q. Liu, Algebraic Geometry and Arithmetic Curves, Oxford Graduate Texts in Mathematics, Vol. 6 (Oxford University Press, Oxford, 2002); Translated from the French by Reinie Erné. · Zbl 0996.14005
[20] 20. D. Mumford, Theta characteristics of an algebraic curve, Ann. Sci. École Norm. Sup. (4)4 (1971) 181-192. · Zbl 0216.05904
[21] 21. J. Piontkowski, Theta-characteristics on singular curves, J. Lond. Math. Soc. (2)75(2) (2007) 479-494. genRefLink(16, ’S1793042116500597BIB021’, ’10.1112%252Fjlms%252Fjdm021’); genRefLink(128, ’S1793042116500597BIB021’, ’000248398200014’); · Zbl 1122.14026
[22] 22. D. E. Rohrlich, Points at infinity on the Fermat curves, Invent. Math.39(2) (1977) 95-127. genRefLink(16, ’S1793042116500597BIB022’, ’10.1007%252FBF01390104’); genRefLink(128, ’S1793042116500597BIB022’, ’A1977DG14000001’);
[23] 23. T. Shioda, Plane quartics and Mordell-Weil lattices of type E7, Comment. Math. Univ. St. Paul.42(1) (1993) 61-79. · Zbl 0790.14025
[24] 24. P. Tzermias, Torsion in Mordell-Weil groups of Fermat Jacobians, Compos. Math.106(1) (1997) 1-9. genRefLink(16, ’S1793042116500597BIB024’, ’10.1023%252FA%253A1000189330893’); genRefLink(128, ’S1793042116500597BIB024’, ’A1997WX70500001’);
[25] 25. P. Tzermias, Mordell-Weil groups of the Jacobian of the 5th Fermat curve, Proc. Amer. Math. Soc.125(3) (1997) 663-668. genRefLink(16, ’S1793042116500597BIB025’, ’10.1090%252FS0002-9939-97-03637-X’); genRefLink(128, ’S1793042116500597BIB025’, ’A1997WR19600005’);
[26] 26. P. Tzermias, Torsion parts of Mordell-Weil groups of Fermat Jacobians, Internat. Math. Res. Notices1998(7) (1998) 359-369. genRefLink(16, ’S1793042116500597BIB026’, ’10.1155%252FS1073792898000233’); · Zbl 0915.11037
[27] 27. P. Tzermias, Algebraic points of low degree on the Fermat curve of degree seven, Manuscripta Math.97(4) (1998) 483-488. genRefLink(16, ’S1793042116500597BIB027’, ’10.1007%252Fs002290050116’); genRefLink(128, ’S1793042116500597BIB027’, ’000077653300006’);
[28] 28. V. Vinnikov, Complete description of determinantal representations of smooth irreducible curves, Linear Algebra Appl.125 (1989) 103-140. genRefLink(16, ’S1793042116500597BIB028’, ’10.1016%252F0024-3795%252889%252990035-9’); genRefLink(128, ’S1793042116500597BIB028’, ’A1989CC68600006’);
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.